subject
Medicine, 08.04.2021 23:10 jasminespets

A mother brings her 35 year old son to the emergency department because of tremor and mutism for the past three days. His mother found him in his room this morning lying stiffly in his bed, soiled with urine and feces. He appears confused and will not respond to questions. He was diagnosed with schizophrenia last year and has been on several medications. Last month after his most recent hospital admission for schizophrenia, he was discharged with a prescription for haloperidol. On physical exam, he is visibly diaphoretic and has vital signs as follows: T 102.7, BP 140/98, P 112, R 12. His neuromuscular exam shows extremely rigid extremities, and his laboratory values are notable for a white blood cell count of 15000/mm3 and abnormally elevated creatine phosphokinase levels. What is the most likely explanation for these findings

ansver
Answers: 1

Another question on Medicine

question
Medicine, 03.07.2019 13:10
What is the general location and primary function of occipital lobe?
Answers: 1
question
Medicine, 03.07.2019 14:10
It is a clinic where patients with skin ailments are referred to. a. actinic keratosis b. biopsy c. cicatrices d. dermatitis e. dermatology f. keloids g. pruritus h. ulcers i. vesicles j. emollients
Answers: 1
question
Medicine, 09.07.2019 19:10
You have just graduated from nursing school and started a job at the local correctional facility in the health clinic. your first client is a female who has just been transferred to the correctional facility today. she has a diagnosis of terminal cancer. you learn she has three children and a husband that are devastated about her incarceration. the client reports being extremely worried about her family. a. what are the potential blocks to the assessment process with this client? b. what are potential nursing diagnoses for this client? what interventions could be used for each diagnosis? c. what strategies would you adopt when working with the client’s family? provide examples of how you could implement these strategies.
Answers: 1
question
Medicine, 09.07.2019 19:20
Anurse is administering medications to a client and mistakenly gives hydroxyzine instead of hydralazine. the nurse should monitor the client for which of the following adverse effects? a. edema b. diplopia c. fever d. sedation
Answers: 3
You know the right answer?
A mother brings her 35 year old son to the emergency department because of tremor and mutism for the...
Questions
question
Mathematics, 09.09.2020 01:01
question
Biology, 09.09.2020 01:01
Questions on the website: 11514371